Liz, Eduardo (2016) On the global stability of periodic Ricker maps. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (76). pp. 1-8. ISSN 1417-3875
|
Text
p5295.pdf Download (1MB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p5295.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 11 Jan 2017 10:04 |
Last Modified: | 11 Jan 2017 10:04 |
URI: | http://real.mtak.hu/id/eprint/45096 |
Actions (login required)
![]() |
Edit Item |